# SDR SWIA202158655

- Difficulty date: April 21, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 310 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT PAX DOOR ON FLOOR BOARDS' FWD ANGLE ATTACTMENT APPROX FS310.00 & STGR18L.     (C-CHECK RO 6/04/2021)    REPLACED WITH NEW PAX DOOR SILL FWD CAP ANGLE REF. CRJ700 SRM 51-42-06-001-001-A01 AND DRAWING SH670-31810 REV AE / . COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
